# SDR CALA0800274

- Difficulty date: March 13, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 59,740 hours, 30,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65917001054
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SIDE UPPER FRAME CRACKED.  REPLACED AFT CARGO DOOR UPPER FWD FRAME REF SRM 51-10-2 & DWG 65-47952.
